Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tameka

NEW AND STARTING ROACCUTANE

Recommended Posts

Hey im Tameka and im new to all of this, orignally i was just researching Cysts on google and then i found this site i cant believe how many people are suffering from Acne and I now know i am not alone. For the past 2 years I have been getting cysts which had first started just randomly every month or so one would pop up but now I have them on my cheeks and chin.

They were never this bad it used to just be the occasional pimple, but throughout the two years they have gotten worse. I have tried different medications in the past and used Differin for quite sometime but i found when i stopped using it my skin got worse.

About 9 months ago I tried the Pill and thats when the cysts began to increase and get worse. I tried 3 different brands of the Pill but they all made my skin worse and now im suffering the prepercussions of it all.

I will be starting Roaccutane on Friday and im praying it will make a difference but is it possible for my skin to get worse than it already is?

Share this post


Link to post
Share on other sites

Im not a doctor or anything but I trust once you are ready and want a clear skin, try roaccutane, it can be scary at first especially when you go thru other people's side effect. All I can say is that its worth trying, I recently started, im on day 10 and so far so good, my focus is only in the end, i will endure the months before a new me....:)

Edited by Wiggly friend

Share this post


Link to post
Share on other sites

please keep posting or start a blog so we can follow your progress.....hoping to start it soonish ..depending on dermatologist waiting list! im scared about it but i have read so many success stories, ye the side effects sound scary but if it is going to work then we have to do it! this is no way to live!

keep posting please!

and a bit of a tip - the people on here will give u great advice - as long as you are specifc, so state you dosage, side effects etc and just vent it all out, people on here will encourage and support you when you are low - then hopefully in 6 months time - you can return and do the same!

good luck!

Share this post


Link to post
Share on other sites

reading all the logs on here are definately a big help in answering any questions you may have.

I just started a few days ago.

It is possible that you may get an initial breakout where your skin will look worse before it gets better. Some people get it and some people don't....but don't let that discourage you! The results may be worth it in the end :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×